| Model Number |
MI1200 SYNCHRONY PIN |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it is to be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing performance with the device is affected and reportedly the problem started in (b)(6) 2019.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is suspected.However, to determine an exact root cause a device investigation of the explanted device is necessary.Re-implantation is planned but no date has been scheduled yet.This is a final report.
Event or Problem Description
The user's hearing performance with the device is affected.Reportedly the problem started in (b)(6) 2019.Re-implantation is being considered.However, no date has been scheduled yet.
Event or Problem Description
The user's hearing performance with the device was affected.Reportedly the problems with the device started in april 2019.The user has been reimplanted on (b)(6) 2022.
Additional Manufacturer Narrative
Damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue wire breakages.The problems given in the recipient report appear to match the damage found.Other damages found during investigation are most likely related due to explantation surgery.This is a final report.